# SDR QXEA981435

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 561408B2L2
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL IN COCKPIT.  REPLACED BALLAST AND ALL ASSOCIATED LIGHTS, OPERATIONAL CHECK GOOD.
